Finite primary groups, $p\ne2$, with invariant not completely splittable subgroups
Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 551-560
Cet article a éte moissonné depuis la source Math-Net.Ru
An investigation of finite primary groups, $p\ne2$, in which every not completely splittable subgroup is invariant, was carried out.
@article{MZM_1971_9_5_a8,
author = {M. M. Gol'denberg and N. F. Sesekin},
title = {Finite primary groups, $p\ne2$, with invariant not completely splittable subgroups},
journal = {Matemati\v{c}eskie zametki},
pages = {551--560},
year = {1971},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a8/}
}
M. M. Gol'denberg; N. F. Sesekin. Finite primary groups, $p\ne2$, with invariant not completely splittable subgroups. Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 551-560. http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a8/